MAUDE Adverse Event Report: ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW OUTFLOW TUBE SET W/REDEUCE TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number DW OUTFLOW TUBE SET W/REDEUCE TUBING
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 2/8/2024, it was reported by a sales representative via (b)(4) that an ar-6435 dw outflow tube set tubing looked like it was still on the shaver.However, when they went to move it, the piece of tubing that connects to the shaver was on it but the whole tubing was completely out as if the sealant came apart.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the cause of the reported failure is a supplier manufacturing process issue.A nonconformance has been initiated to investigate the issue.The complaint allegation is confirmed based on the trend analysis identified.

Brand Name
DW OUTFLOW TUBE SET W/REDEUCE TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18799201
Report Number1220246-2024-01173
Device Sequence Number12574855
Product Code HRX
UDI-Device Identifier00888867118089
UDI-Public00888867118089
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW OUTFLOW TUBE SET W/REDEUCE TUBING
Device Catalogue NumberAR-6435
Device Lot Number73002807
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown